# SDR DALA13028710129

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- Engine: Ge CF680
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION AT BS 1809.5, LT BULKHEAD ON AREA WITH RUB STRIPS INSTALLED, CRACK INDICATION FOUND ON LWR FWD HOLE AT SECOND LAYER FROM INBD APPROX THREE O'CLOCK POSITION IAW CARD 5310-01376-1603, STEP 3, BS 1809.5 BULKHEAD OUTER CHORD, LT PERMANENT REPAIR.
